Equilibrium Selection with Payoff-Dependent Mistakes
This paper studies equilibrium selection via stochastic dynamics in the style of Young (Econometrica 61, 1993, 57-84), when the mistake probabilities are allowed to depend on their expected payoffs. Although any strict equilibrium can be selected with properly constructed state-dependent mistakes (Bergin and Lipman, Econometrica, 64, 1996, 943-956), reasonable assumptions on state dependence could produce a consistent equilibrium selection. The main analysis shows how payoff dependency and payoffs interact to determine a long-run equilibrium and characterizes the selection relating to the traditional notions of risk dominance, payoff dominance, and maxmin in 2x2 games
|Date of creation:||2011|
|Date of revision:|
|Contact details of provider:|| Postal: 1 Sinsu-dong, Mapo-gu, Seoul 121-742|
Web page: http://home.sogang.ac.kr/sites/sgrime
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- J Bergin & B L Lipman, 1997.
"Evolution with state-dependent Mutations,"
Levine's Working Paper Archive
771, David K. Levine.
- James Bergin & B. L. Lipman, 1994. "Evolution with state-dependent mutations," Working Papers 199411, School of Economics, University College Dublin.
- J. Bergin & B. Lipman, 2010. "Evolution with State-Dependent Mutations," Levine's Working Paper Archive 486, David K. Levine.
- BERGIN, James & LIPMAN, Bart, 1994. "Evolution with State-Dependent Mutations," CORE Discussion Papers 1994055, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- van Damme, E.E.C. & Weibull, J., 2002.
"Evolution in games with endogenous mistake probabilities,"
Other publications TiSEM
1c779ce9-9daa-4893-9ddb-e, Tilburg University, School of Economics and Management.
- van Damme, Eric & Weibull, Jorgen W., 2002. "Evolution in Games with Endogenous Mistake Probabilities," Journal of Economic Theory, Elsevier, vol. 106(2), pages 296-315, October.
- Maruta, Toshimasa, 2002. "Binary Games with State Dependent Stochastic Choice," Journal of Economic Theory, Elsevier, vol. 103(2), pages 351-376, April.
- CHEN, Hsiao-Ch. & FRIEDMAN, J.W. & THISSE, Jacques-Francois, 1996.
"Boundedly Rational Nash Equilibrium: A Probabilistic Choice Approach,"
CORE Discussion Papers
1996044, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Chen, Hsiao-Chi & Friedman, James W. & Thisse, Jacques-Francois, 1997. "Boundedly Rational Nash Equilibrium: A Probabilistic Choice Approach," Games and Economic Behavior, Elsevier, vol. 18(1), pages 32-54, January.
- Chen, H.-C. & Friedman, J. W. & Thisse, J.-F., . "Boundedly rational Nash equilibrium: a probabilistic choice approach," CORE Discussion Papers RP 1248, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Young, H Peyton, 1993. "The Evolution of Conventions," Econometrica, Econometric Society, vol. 61(1), pages 57-84, January.
- Lawrence E. Blume, 1994.
"How Noise Matters,"
Game Theory and Information
9407002, EconWPA, revised 27 Jul 1994.
- Kandori, M. & Mailath, G.J., 1991.
"Learning, Mutation, And Long Run Equilibria In Games,"
71, Princeton, Woodrow Wilson School - John M. Olin Program.
- Kandori, Michihiro & Mailath, George J & Rob, Rafael, 1993. "Learning, Mutation, and Long Run Equilibria in Games," Econometrica, Econometric Society, vol. 61(1), pages 29-56, January.
- M. Kandori & G. Mailath & R. Rob, 1999. "Learning, Mutation and Long Run Equilibria in Games," Levine's Working Paper Archive 500, David K. Levine.
- John C. Harsanyi & Reinhard Selten, 1988. "A General Theory of Equilibrium Selection in Games," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262582384.
- McKelvey Richard D. & Palfrey Thomas R., 1995. "Quantal Response Equilibria for Normal Form Games," Games and Economic Behavior, Elsevier, vol. 10(1), pages 6-38, July.
- Yi, Kang-Oh, 2009. "Payoff-dependent mistakes and q-resistant equilibrium," Economics Letters, Elsevier, vol. 102(2), pages 99-101, February.
- Binmore, Ken & Samuelson, Larry, 1997. "Muddling Through: Noisy Equilibrium Selection," Journal of Economic Theory, Elsevier, vol. 74(2), pages 235-265, June.
When requesting a correction, please mention this item's handle: RePEc:sgo:wpaper:1115. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (In Choi)
If references are entirely missing, you can add them using this form.